# SDR CHQA200600060

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 13,668 hours, 11,127 cycles
- Engine: Allsn AE3007A
- Engine time: 15,367 hours, 12,128 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NORMAL FLIGHT UNTIL CLIMBING THROUGH FL300, NOTICED OIL PRESSURE FOR NR 2 ENGINE WAS IN THE AMBER RANGE ON THE EICAS.  CHECKED QUANTITY OF OIL ON NR 2 ENGINE, NOTICED ONLY 3 QUARTS (8 QUARTS OBSERVED DURING AFTER START CHECK).  PRESSURE FELL TO 19 PSI IN THE RED RANGE & MASTER CAUTION BELL WENT OFF ALONG WITH ASSOCIATED EICAS WARNING FOR LOW OIL PRESSURE.  RAN QRH, ADVISED TO DO A PRECUATIONARY ENGINE SHUTDOWN.  TOTAL TIME FROM NOTICING OIL PRESSURE & TIME ENGINE SHUTDOWN APPROX 3 MINS.  NO OTHER ENGINE LIMITS EXCEEDED.  ATC CLEARED DIRECT TO CMH.  REST OF FLIGHT WAS UNEVENTFUL, LANDED OVERWEIGHT.  REMOVED & REPLACED MAGNETIC CARBON SEAL FOR NR 2 GENERATOR & NR 2 FPMU.  RAN ENG, CHECKED FOR LEAKS, NONE FOUND.
